# SDR SWAA2024011224123

- Difficulty date: November 22, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/ W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER VERTICAL BULB SEAL FITTING CRACKED INB.<[01] REAMOVED AND REPLACED L/ W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER VERTICAL BULB SEAL FITTING AS PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0.;[02] VERIFIED REPLACEMENT
